# SDR CA060524006

- Difficulty date: May 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,304 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5002
- Part serial: HDN030FP
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN, FUEL PRESSURE OUTPUT FROM THE LEFT ENGINE WAS BELOW NORMAL, AND WOULD FLUCTUATE AT LOWER IDLE SPEEDS.  THE FUEL SERVO SCREEN WAS CHECKED DURING THE INSPECTION AND BITS OF METAL WERE FOUND.  THE PUMP WAS REMOVED AND WHEN THE DRIVE SPLINE WAS ROTATED BY HAND A RESISTANCE TO ROTATION WAS FELT AT A CERTAIN POINT.
